| Catalog Number |
33680033 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Limb Fracture (4518); Swelling/ Edema (4577)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
Event or Problem Description
It was reported that the during the six month follow up visit (b)(6) 2023, evidence of talus subsidence was documented in radiographic follow-up and ct was requested.The ct of the left ankle performed on (b)(6) 2023 was reviewed with patient on (b)(6) 2023 with findings of fracture lines under the talus prosthesis with loss of talar height.Physical examination showed mild left ankle tenderness to palpitation and moderate swelling.Surgical intervention was recommended due to failed conservative measures.Patient will require revision total ankle replacement with custom talar component due to talus fracture loss of height.It was reported that the patient presented to the emergency department on (b)(6) 2023 due to presence of atrial fibrillation during preoperative workup for left ankle revision surgery.The patient was admitted to the hospital for observation.
Additional Manufacturer Narrative
Please disregard the mfr report # 3010667733-2023-00796 as per further confirmation this event was found to be a duplicate of the mfr.Report # 3010667733-2023-00581.
Event or Problem Description